Perturbation of a globally stable steady state

Hal Smith, P. Waltman

Research output: Contribution to journalArticle

58 Citations (Scopus)

Abstract

It is shown that within a parameterized family of semi-dynamical systems enjoying a mild uniform dissipative condition, the property that a locally asymptotically stable steady state is globally attracting is an open condition in the parameters.

Original languageEnglish (US)
Pages (from-to)447-453
Number of pages7
JournalProceedings of the American Mathematical Society
Volume127
Issue number2
StatePublished - 1999

Fingerprint

Dynamical systems
Perturbation
Asymptotically Stable
Dynamical system
Family

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Perturbation of a globally stable steady state. / Smith, Hal; Waltman, P.

In: Proceedings of the American Mathematical Society, Vol. 127, No. 2, 1999, p. 447-453.

Research output: Contribution to journalArticle

@article{406188a9b1b7401e8643e0edad8afb10,
title = "Perturbation of a globally stable steady state",
abstract = "It is shown that within a parameterized family of semi-dynamical systems enjoying a mild uniform dissipative condition, the property that a locally asymptotically stable steady state is globally attracting is an open condition in the parameters.",
author = "Hal Smith and P. Waltman",
year = "1999",
language = "English (US)",
volume = "127",
pages = "447--453",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - Perturbation of a globally stable steady state

AU - Smith, Hal

AU - Waltman, P.

PY - 1999

Y1 - 1999

N2 - It is shown that within a parameterized family of semi-dynamical systems enjoying a mild uniform dissipative condition, the property that a locally asymptotically stable steady state is globally attracting is an open condition in the parameters.

AB - It is shown that within a parameterized family of semi-dynamical systems enjoying a mild uniform dissipative condition, the property that a locally asymptotically stable steady state is globally attracting is an open condition in the parameters.

UR - http://www.scopus.com/inward/record.url?scp=22444452981&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=22444452981&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:22444452981

VL - 127

SP - 447

EP - 453

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 2

ER -